BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2007 >
Volume 33, Number 2-3 >

Please use this identifier to cite or link to this item:

Title: Hermitian Manifolds of Pointwise Constant Antiholomorphic Sectional Curvatures
Authors: Ganchev, Georgi
Kassabov, Ognian
Keywords: Hermitian Manifolds
Antiholomorphic Sectional Curvatures
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 33, No 2-3, (2007), 377p-386p
Abstract: In dimension greater than four, we prove that if a Hermitian non-Kaehler manifold is of pointwise constant antiholomorphic sectional curvatures, then it is of constant sectional curvatures.
Description: 2000 Mathematics Subject Classification: Primary 53B35, Secondary 53C50.
ISSN: 1310-6600
Appears in Collections:Volume 33, Number 2-3

Files in This Item:

File Description SizeFormat
2007-377-386.pdf420.23 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License